Journal of Mathematics of Kyoto University

On Rees algebras over Buchsbaum rings

Shiro Goto and Yasuhiro Shimoda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 20, Number 4 (1980), 691-708.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522166

Digital Object Identifier
doi:10.1215/kjm/1250522166

Mathematical Reviews number (MathSciNet)
MR592354

Zentralblatt MATH identifier
0473.13010

Citation

Goto, Shiro; Shimoda, Yasuhiro. On Rees algebras over Buchsbaum rings. J. Math. Kyoto Univ. 20 (1980), no. 4, 691--708. doi:10.1215/kjm/1250522166. https://projecteuclid.org/euclid.kjm/1250522166


Export citation